TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

On the category of mθ sets

*

* Corresponding author · click or hover a name for details

pp. 11–28Vol. 26Issue 1February 2021DOI: 10.1080/09720529.2020.1861781 Crossmark XML
Received:
30 Apr 2020
Accepted:
30 Oct 2020
Published Online:
26 Oct 2021
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1225
Pages:
11–28

Abstract

In this text, our purpose is to define the category of modal θ-valent sets denoted ENS θ and see whether it is a topos.

Keywords

Subject Classifications

46M1518A0518B0558A03

References

  1. F. Ayissi Eteme, ‘‘Logique et Algèbre de structures mathématiques modales θ -valentes chrysippiennes’’, Hermann, Paris, 2009. [Google Scholar]
  2. F. Ayissi Eteme, Complétion Chrysippienne d’une algèbre de Lukasiewicz θ -valente, CRA S, Paris,299, Series 1, 69-72. N0 3, 1984, PP [Google Scholar]
  3. F. Ayissi Eteme and J. A. Tsimi, A modal θ -valent approach of the notion of code, Journal of Discrete Mathematical Sciences and Cryptography, Vol.14(2011), N0 5, PP.445-473. doi: https://doi.org/10.1080/09720529.2011.10698348 [Taylor & Francis Online], [Google Scholar]
  4. F. Ayissi Eteme and J. A. Tsimi, A m θ approach of the algebraic theory of linear codes, Journal of Discrete Mathematical Sciences and Cryptography, Vol.14 (2011), N0 6, PP.559-581. doi: https://doi.org/10.1080/09720529.2011.10698356 [Taylor & Francis Online], [Google Scholar]
  5. F. Ayissi Eteme, A Chrm θ number codes design, Journal of Information and Optimization, Vol. 37(2016), N0 6, PP.839-846. doi: https://doi.org/10.1080/02522667.2015.1107330 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  6. M. Mehdi Ebrahimi, Intrenal Completeness and Injectivity of Boolean algebras in the Topos of M -sets, Bull. Austral.Math Vol.41, No.2, 1990, 323-332. doi: https://doi.org/10.1017/S0004972700018141 [Crossref], [Web of Science ®], [Google Scholar]
  7. P. T. Johnstone, Topos Theory, Academic press(1977). [Google Scholar]
Views: 138Downloads: 131Citations: 1